# SDR UPS05845201

- Difficulty date: July 29, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 976
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PNT EMERGENCY EXIT LIGHTS FAILED TEST     REMOVED AND REPLACED BATTERY PACK. OPS CHECK NORMAL
